Advertisement

Existence Results for Doubly Nonlinear Parabolic Equations with Two Lower-Order Terms and L1-Data

  • A. Benkirane
  • Y. El HadfiEmail author
  • M. El Moumni
Article
  • 4 Downloads

We study the existence of a renormalized solution for a class of nonlinear parabolic equations with two lower-order terms and L1-data.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Y. Akdim, A. Benkirane, M. El Moumni, and H. Redwane, “Existence of renormalized solutions for nonlinear parabolic equations,” J. Partial Differ. Equat., 27, No. 1, 28–49 (2014).MathSciNetCrossRefGoogle Scholar
  2. 2.
    A. Alvino and G. Trombetti, “Sulle migliori costanti di maggiorazione per una classe di equazioni ellittiche degeneri,” Ric. Mat., 27, 413–428 (1978).zbMATHGoogle Scholar
  3. 3.
    E.-F. Beckenbach and R. Bellman, Inequalities, Springer-Verlag, New York (1965).CrossRefGoogle Scholar
  4. 4.
    D. Blanchard and F. Murat, “Renormalized solutions of nonlinear parabolic problems with L 1 data: existence and uniqueness,” Proc. Roy. Soc. Edinburgh Sect. A, 127, 1137–1152 (1997).MathSciNetCrossRefGoogle Scholar
  5. 5.
    D. Blanchard, F. Murat, and H. Redwane, “Existence and uniqueness of renormalized solution for a fairly general class of nonlinear parabolic problems,” J. Different. Equat,, 177, 331–374 (2001).MathSciNetCrossRefGoogle Scholar
  6. 6.
    D. Blanchard and H. Redwane, “Existence of a solution for a class of parabolic equations with three unbounded nonlinearities, natural growth terms, and L 1 data,” Arab. J. Math. Sci., 20, No. 2, 157–176 (2014).MathSciNetzbMATHGoogle Scholar
  7. 7.
    L. Boccardo, A. Dall’Aglio, T. Gallouët, and L. Orsina, “Nonlinear parabolic equations with measure data,” J. Funct. Anal., 147, No. 1, 237–258 (1997).MathSciNetCrossRefGoogle Scholar
  8. 8.
    L. Boccardo and T. Gallouët, “On some nonlinear elliptic and parabolic equations involving measure data,” J. Funct. Anal., 87, 149–169 (1989).MathSciNetCrossRefGoogle Scholar
  9. 9.
    L. Boccardo, D. Giachetti, J. I. Diaz, and F. Murat, “Existence and regularity of renormalized solutions of some elliptic problems involving derivatives of nonlinear terms,” J. Different. Equat., 106, 215–237 (1993).MathSciNetCrossRefGoogle Scholar
  10. 10.
    G. Dal Maso, F. Murat, L. Orsina, and A. Prignet, “Definition and existence of renormalized solutions of elliptic equations with general measure data,” C. R. Acad. Sci., Ser. I. Math., 325, 481–486 (1997).MathSciNetzbMATHGoogle Scholar
  11. 11.
    A. Dall’Aglio and L. Orsina, “Nonlinear parabolic equations with natural growth conditions and L 1 data,” Nonlin. Anal., 27, 59–73 (1996).CrossRefGoogle Scholar
  12. 12.
    R. J. DiPerna and P.-L. Lions, “On the Cauchy problem for Boltzman equations: global existence and weak stability,” Ann. Math., 130, No. 2, 321–366 (1989).MathSciNetCrossRefGoogle Scholar
  13. 13.
    J. Droniou, A. Porretta, and A. Prignet, “Parabolic capacity and soft measures for nonlinear equations,” Potential Anal., 19, No. 2, 99–161 (2003).MathSciNetCrossRefGoogle Scholar
  14. 14.
    M. Kardar, G. Parisi, and Y. C. Zhang, “Dynamic scaling of growing interfaces,” Phys. Rev. Lett., 56, 889–892 (1986).CrossRefGoogle Scholar
  15. 15.
    R. Landes, “On the existence of weak solutions for quasilinear parabolic initial-boundary-value problems,” Proc. Roy. Soc. Edinburgh Sect. A, 89, 321–366 (1981).MathSciNetCrossRefGoogle Scholar
  16. 16.
    J.-L. Lions, Quelques Méthodes de Résolution des Problème aux Limites Non Linéaires, Dundo, Paris (1969).zbMATHGoogle Scholar
  17. 17.
    P.-L. Lions, “Mathematical topics in fluid mechanics,” Oxford Lecture Ser. Math. Appl., Vol. 1. (1996).Google Scholar
  18. 18.
    W. J. Liu, “Extinction properties of solutions for a class of fast diffusive p-Laplacian equations,” Nonlin. Anal., 74, 4520–4532 (2011).MathSciNetCrossRefGoogle Scholar
  19. 19.
    F. Murat, “Soluciones renormalizadas de EDP elípticas no lineales,” Lab. Anal. Numer. Paris, 6 (1993).Google Scholar
  20. 20.
    F. Murat, “Equations elliptiques non linéaires avec second membre L 1 ou mesure,” in: Actes du 26éme Congrés National D’analyse Numérique (Les Karellis, Juin 1994) (1994), pp. A12–A24.Google Scholar
  21. 21.
    A. Porretta, “Existence results for nonlinear parabolic equations via strong convergence of truncations,” Ann. Mat. Pura Appl. (4), 177, 143–172 (1999).MathSciNetCrossRefGoogle Scholar
  22. 22.
    A. Porretta, “Nonlinear equations with natural growth terms and measure data,” Electron. J. Differential Equations, 183–202 (2002).Google Scholar
  23. 23.
    M. M. Porzio, “Existence of solutions for some noncoercive parabolic equations,” Discrete Contin. Dyn. Syst., 5, No. 3, 553–568 (1999).MathSciNetCrossRefGoogle Scholar
  24. 24.
    J. M. Rakotoson, “Uniqueness of renormalized solutions in a T-set for L 1 data problems and the link between various formulations,” Indiana Univ. Math. J., 43, 685–702 (1994).MathSciNetCrossRefGoogle Scholar
  25. 25.
    H. Redwane, Solutions Renormalisées de Problèmes Paraboliques et Elliptique Non Linéaires, Ph. D. Thesis, Rouen (1997).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Laboratory LAMASidi Mohamed Ben Abdellah UniversityAtlas FezMorocco
  2. 2.Laboratory LIPIM, National School of Applied SciencesSultan Moulay Slimane UniversityKhouribgaMorocco
  3. 3.Department of MathematicsChouaib Doukkali UniversityEl JadidaMorocco

Personalised recommendations